# SDR IPXA2023061693456

- Difficulty date: June 2, 2023
- Submitted: June 16, 2023
- Operation: Air carrier
- Aircraft: N133UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0816
- Aircraft time: 25,123 hours, 15,782 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Aileron
- Part number: A57661001178
- Part serial: NA
- Condition: Dented
- Location: L/H Ail, Upr T/E
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C2C*MAJOR REPAIR* L/H AILERON HAS A DENT ON TOP T/E SURFACE.REPAIRED PANEL IAW A300 SRM 51-77-12-201 PARA. 4.C PER SRM 57-61-11-201 PARA 4.E
